# SDR IPXA2016071505877

- Difficulty date: June 21, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0427551
- Condition: Cracked
- Location: Bs 1179-1199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN AT BS 1179-1199, LONGERON 27 LT IS CRACKED.   REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW EA 011-5310-01-A6344 REV. I/R AND EO MD11-5310-61228-A.  MAJOR REPAIR.
